# SDR JJBA20210927038

- Difficulty date: September 27, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 42,637 hours, 27,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 41691
- Condition: Inoperative
- Part time: 3,441 hours, 3,079 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT LIGHTS OVER BOTH WINGS INOPERATIVE. REMOVED AND REPLACED #3 BATT POWER SUPPLY. OPS CHECK SAT.
